|ATRIPLA AND WHEN TO TAKE IT?
Feb 16, 2007
I HAVE BEEN TAKING ATRIPLA NOW FOR 3 MONTHS. IS THIS DRUG ONLY TO BE TAKEN AT NIGHT OR CAN I TAKE IT IN THE MORNING? AND IF I CAN TAKE IT IN THE MORNING WILL MY FREAKY DREAMS BE LESS?
| Response from Dr. Henry
For some patients who experience freaky dreams from the efavirenz in Atripla without other noticeable brain effects, switching to AM dosing may alleviaate that so a trial may be useful to sort out (for example try on a weekend). Use of a variety of sleeping meds can be useful for some patients. If highly bothersome then a switch to an alternative drug for efavirenz can be considered (such as a boosted protease inhibitor or nevirapine) though all alternative regimens are more complicated than Atripla from the pill count/dosing perspective. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Dry Mouth After Vaginal Sex Worried I Have HIV
- Itchy Red Spots After Receiving Head Sign Of HIV AIDS
- Stinging Pain After Blowjob Worried I Have HIV
- Vaginal Discharge After Drinking Water Worried I Have HIV
- Vomiting After Receiving Oral Sex Worried I Have HIV
- White Bumps On Penis After Anal Sex Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.